杨洋
杨洋
发布时间:2017-03-08 浏览次数:

 

杨洋

 

南京审计学院理学院,统计科学与大数据研究院

                                         

最后学位:苏州大学 理学博士

岗位职称:教授   硕导                           

研究领域:金融统计、风险管理与保险精算、风险理论、应用概率论

教学课程:《数理统计学研究》、《风险管理的统计方法专题》、《概率论与数理统计》、《线性代数》                                         

                                       

办公室:竞慧西楼408

  话:86-25-58318699

Emai l yyang@nau.edu.cn

通讯地址:南京市浦口区雨山西路86

  编:211815

 

学习简历

1996.09 - 2000.06   苏州大学数学科学学院  数学教育(国家理科基地班)专业 理学学士

2000.09 – 2003.06   苏州大学数学科学学院  概率论与数理统计专业 理学硕士

2005.09 – 2008.06   苏州大学数学科学学院  概率论与数理统计专业 理学博士

 

工作简历                                                                                 

2003.07 – 现在   南京审计大学理学院   助教(2003.7-2005.10)、讲师(2005.10 -2010.7)、副教授(2010.8-2014.7)、教授(2014.8-现在)

2009.04 – 2012.07   东南大学数学系   博士后研究人员

2012.08 – 2016.06   东南大学经济管理学院   博士后研究人员

2011.02 – 2011.08, 2013.01 – 2013.02   Faculty of Mathematics and Informatics, Vilnius University, Lithuania  访问学者

2014.06 – 2014.08, 2015.07 – 2015.08, 2016.01 – 2016.02   香港大学统计及精算学系  访问学者

2016.12 – 2017.12   Department of Statistics and Actuarial Science, University of Iowa, USA  访问学者

 

主持参与课题 

1.      基于风险管理的综合风险模型及其应用研究,国家自然科学基金面上项目,项目批准号:71671166,(第一参与人) 2017.1-2020.12

2.      一维和二维连续时风险模型中破产概率的渐近估计研究,江苏省自然科学基金面上项目,项目批准号:BK20161578(主持人)2016.8-2018.7

3.      风险理论与模拟算法研究,江苏省第十三批“六大人才高峰”高层次人才选拔培养资助项目,项目批准号:JY-039(主持人)2016.10-2019.9

4.      带有保险风险与金融风险的相依离散时和连续时风险模型中破产概率的渐近估计研究,国家自然科学基金面上项目,项目批准号:71471090(主持人)2015.1-2018.12

5.      金融定量分析与数据处理,江苏高校优秀科技创新团队(主持人)2015.8-2018.7

6.      具有复杂结构金融风险模型的风险度量及模拟算法研究,江苏省高校自然科学研究重大项目,项目批准号:15KJA110001(主持人)2015.7-2018.6

7.      带有保险风险与金融风险的相依风险模型研究与统计分析,江苏省“333高层次人才培养工程”科研项目资助经费项目(主持人)2015.10-2017.9

8.      含重尾数据保险模型的破产问题研究与统计分析,中国博士后科学基金特别资助项目,项目批准号:2014T70449(主持人)2014.7-2016.6

9.      含相依数据保险模型的风险度量、统计模拟与实证分析,教育部人文社会科学研究青年基金项目,项目批准号:14YJCZH182(主持人)2014.7-2017.6

10.   带有保险与金融风险的离散时风险模型的破产理论与统计分析,江苏省自然科学基金面上项目,项目批准号:BK20131339(主持人)2013.7-2015.8

11.   带有保险与金融风险的离散时风险模型中破产问题的研究,中国博士后科学基金,项目批准号:2012M520964(主持人)2012.10

12.   相依结构重尾风险模型的破产理论与统计分析,国家自然科学基金青年基金项目,项目批准号:11001052(主持人)2011.1-2013.12

13.   重尾风险模型的破产理论与统计分析,江苏省自然科学基金面上项目,项目批准号:BK2010480(主持人)2010.10-2012.10

14.   重尾风险模型中破产概率的渐近估计与统计分析,中国博士后科学基金,项目批准号:20100471365(主持人)2010.6

15.   随机游动的精致大偏差及破产概率,江苏省高校自然科学研究项目,项目批准号:09KJD110003(主持人)2009.9-2010.12

 

发表论文 

1.      Liu, J. and Yang, Y.(通讯作者), 2017. Infinite-time absolute ruin in dependent renewal risk models with constant force of interest. Stochastic Models, 33, 97-115 (SCI 收录).

2.      Cang, Y. and Yang, Y.(通讯作者), 2017. On extremal behavior of aggregation of largest claims.  Communications in Statistics-Theory and Methods, 46, 917-926 (SSCI, SCI, EI 收录).

3.      Yang, Y.(通讯作者), Zhang, T. and Yuen, K.C., 2017. Approximations for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations. Journal of Computational and Applied Mathematics (SCI 收录).

4.      Yang, Y.(通讯作者), Yuen, K.C. and Liu, J., 2017. Uniform asymptotics for finite-time ruin probability in a dependent risk model with general stochastic investment return process. Acta Mathematicae Applicatae Sinica (English Series) (SCI 收录).

5.      Yang, Y.(通讯作者), Yuen, K.C. and Liu, J., 2017. Asymptotics for ruin probabilities in Levy-driven risk models with heavy-tailed claims. Journal of Industrial and Management Optimization (SCI 收录).

6.      Yang, Y(通讯作者)and Yuen, K.C., 2016. Asymptotics for a discrete-time risk model with Gamma-like insurance risks. Scandinavian Actuarial Journal, 6, 565-579 (SSCI, SCI 收录).

7.      Yang, Y(通讯作者)and Yuen, K.C., 2016. Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims. Journal of Mathematical Analysis and Applications, 442, 600–626 (SCI 收录).

8.      Yang, Y.(通讯作者)and Sha, L., 2016. Precise large deviations for aggregate claims. Communications in Statistics-Theory and Methods, 45, 2801-2809 (SCI, EI 收录).

9.      Yang, Y., Leipus, R. and Siaulys, J., 2016. Asymptotics for randomly weighted and stopped dependent sums. Stochastics: An internationaljournal of Probability and Stochastic Processes, 88, 300–319 (SCI 收录).

10.   Yang, Y. and Konstantinides, D.G., 2015. Asymptotics for ruin probabilities in a discrete-time risk model with dependent financial and insurance risks. Scandinavian Actuarial Journal, 8, 641–659 (SSCI, SCI 收录).

11.   Yang, Y.Leipus, R. and Dindiene, L., 2015. On the max-sum equivalence in presence of negative dependence and heavy tails. Information Technology and Control, 44, 215-220 (SCI 收录).

12.   Yang, Y., Ignataviciut, E. and Siaulys, J., 2015. Conditional tail expectation of randomly weighted sums with heavy-tailed distributions. Statistics and Probability Letters, 105, 20-28  (SCI 收录).

13.   Yang, Y.(通讯作者),Zhang, Z., Jiang, T. and Cheng, D., 2015. Uniformly asymptotic behavior of ruin probabilities in a time-dependent renewal risk model with stochastic return. Journal of Computational and Applied Mathematics, 287, 32-43 (SCI 收录).

14.   Yang, Y.(通讯作者),Tan, Z. and Zhong, Y., 2015. Uniform asymptotics for ruin probabilities in a nonstandard compound renewal risk model. Statistics and Its Interface, 8, 3-8 (SCI 收录).

15.   Yang, Y.Leipus, R. and Siaulys, J., 2014. Closure property and max-sum equivalence of randomly weighted dependent random variables with heavy tails. Statistics and Probability Letters, 91, 162-170 (SCI 收录).

16.   Yang, Y.(通讯作者),Lin, J. and Tan, Z., 2014. The finite-time ruin probability in the presence of Sarmanov dependent financial and insurance risks. Applied Mathematics-A Journal of Chinese Universities, 29, 194-204 (SCI 收录).

17.   Yang, Y. (通讯作者) and Gao, Q., 2014. On closure properties of heavy-tailed distributions for random sums. Lithuanian Mathematical Journal, 54, 366-377 (SCI 收录).

18.   Yang, Y., Wang, K. and Konstantinides, D.G., 2014. Uniform asymptotics for discounted aggregate claims in dependent risk models. Journal of Applied Probability, 51, 669-684 (SSCI, SCI 收录).

19.   Yang, Y.(通讯作者),2014. Estimate for the finite-time ruin probability in the discrete-time risk model with insurance and financial risks. Communications in Statistics-Theory and Methods, 43, 2094-2104 (SCI, EI 收录).

20.   Yang, Y.(通讯作者),Liu, J. and Zhang, Y., 2013. A note on the tail behavior of randomly weighted sums with convolution-equivalently distributed random sums. Abstract and Applied Analysis, 2013, Article ID 273217, 4 pages (SCI 收录).

21.   Yang, Y.Leipus, R. and Siaulys. J., 2013. Precise large deviations for actual aggregate loss process in a dependent compound customer-arrival-based insurance risk model. Lithuanian Mathematical Journal, 53, 448-470 (SCI 收录).

22.   Yang, Y.Wang, K., Leipus, R. and Siaulys. J., 2013. A note on the max-sum equivalence of randomly weighted sums of heavy-tailed random variables. Nonlinear Analysis: Modelling and Control, 18, 519-525 (SCI 收录).

23.   Yang, Y. and Hashorva, E., 2013. Extremes and products of multivariate AC-product risks. Insurance: Mathematics and Economics, 52, 312-319 (SSCISCI 收录).

24.   Yang, Y. and Wang, Y., 2013. Tail behavior of the product of two dependent random variables with applications to risk theory. Extremes, 16, 55-74 (SCI 收录).

25.   杨洋(通讯作者), 林金官, 高庆武, 2013. 时间相依更新风险模型中无限时绝对破产概率的渐近性. 中国科学: 数学, 43, 173-184.

26.   Yang, Y.(通讯作者),Wang, K. and Liu, J., 2013. Asymptotics and uniform asymptotics for finite-time and infinite-time absolute ruin probabilities in a dependent compound renewal risk model. Journal of Mathematical Analysis and Applications, 398, 352-361 (SCI 收录).

27.   Yang, Y.(通讯作者) and Wang, K., 2013. Precise large deviations for dependent random variables with applications to the compound renewal risk model. Rocky Mountain Journal of Mathematics, 43, 1395-1414 (SCI 收录).

28.   Yang, Y.(通讯作者), Liu, J. and Cang, Y., 2012. Large deviations for random sums of differences between two sequences of random variables with applications to risk theory. Journal of Inequalities and Applications2012, 248 (SCI 收录).

29.   Yang, Y., Leipus, R. and Siaulys. J., 2012. Tail Probability of randomly weighted sums of subexponential random variables under a dependence structure. Statistics and Probability Letters, 82, 1727-1736 (SCI 收录).

30.   Yang, Y., Leipus, R. and Siaulys, J., 2012. Precise large deviations for compound random sums in the presence of dependence structures. Computers and Mathematics with Applications, 64, 2074-2083 (SCI 收录).

31.   Yang, Y., Leipus, R. and Siaulys, J., 2012. On the ruin probability in a dependent discrete time risk model with insurance and financial risks. Journal of Computational and Applied Mathematics, 236, 3286-3295 (SCI 收录).

32.   Yang, Y., Leipus, R. and Siaulys, J., 2012. Asymptotics of random sums of negatively dependent random variables in the presence of dominatedly varying tails with applications. Lithuanian Mathematical Journal, 52, 222-232 (SCI 收录).

33.   Yang, Y.(通讯作者), Lin, J., Huang, C. and Ma, X., 2012. The finite-time ruin probability in two non-standard renewal risk models with constant interest rate and dependent subexponential claims. Journal of the Korean Statistical Society, 41, 213-224 (SCI 收录).

34.   Yang, Y.(通讯作者) and Wang, K., 2012. Uniform asymptotics for the finite-time and infinite-time ruin probabilities in a dependent risk model with constant interest rate and heavy-tailed claims. Lithuanian Mathematical Journal, 52, 111-121 (SCI 收录).

35.   Yang, Y.(通讯作者) and Wang, K., 2011. Estimates for the tail probability of the supremum of a random walk with independent increments. Chinese Annals of Mathematics, Series B, 32, 847-856 (SCI 收录).

36.   Yang, Y., Leipus, R., Siaulys, J. and Cang, Y., 2011. Uniform estimates for the nite-time ruin probability in the dependent renewal risk model. Journal of Mathematical Analysis and Applications, 383, 215-225 (SCI 收录).

37.   Yang, Y., Wang, K., Leipus, R. and Siaulys, J., 2011. Tail behavior of sums and maxima of sums of dependent subexponential random variables. Acta Applicandae Mathematicae, 114, 219-231 (SCI, EI 收录).

38.   Yang, Y., Wang, Y. and Liu, X., 2011. Asymptotics for ruin probabilities of two kinds of dependent risk models with NLOD inter-arrival times. Journal of System Science and Complexity, 24, 328334 (SCI, EI 收录).

39.   Daley, D.J., Kluppelberg, C. and Yang, Y., 2011. Corrigendum to Baltrunas, Daley and Kluppelberg “Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times” [Stochastic Process. Appl. 111 (2004) 237-258.]. Stochastic Process and their Applications, 121, 2186-2187 (SCI, EI 收录).

40.   Yang, Y.(通讯作者), Ma, X. and Lin, J., 2011. Approximation for the finite-time ruin probability of a general risk model with constant interest rate and extended negatively dependent heavy-tailed claims. Mathematical Problems in Engineering, Article ID 852852, 14 pages, (SCI, EI 收录).

41.   Yang, Y., Leipus, R. and Siaulys, J., 2010. Local precise large deviations for sums of random variables with O-regularly varying densities. Statistics and Probability Letters, 80, 1559-1567 (SCI 收录).

42.   Yang, Y.(通讯作者)and Wang, Y., 2010. Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims. Statistics and Probability Letters, 80, 143-154 (SSCI, SCI 收录).

43.   Yang, Y.(通讯作者), Wang, Y., Leipus, R. and Siaulys, J., 2009. Asymptotics for tail probability of total claim amounts with negatively dependent claim sizes and its applications. Lithuanian Mathematical Journal, 49, 337-352 (SCI 收录).

 

科研奖励 

1.      江涛,杨洋,明瑞星,2016,浙江省自然科学奖三等奖(具有复杂结构金融风险模型的风险度量及相关问题研究)

2.      杨洋2016,第十四届江苏省统计科研优秀成果奖论文类二等奖

3.      杨洋2016,第一届江苏省工业与应用数学奖青年奖

4.      杨洋2015,南京市第十一届自然科学优秀学术论文二等奖

5.      杨洋, 王开永,2014,第十三届江苏省统计科研优秀成果奖专著类三等奖

 

出版著作 

1.      杨洋2016. Asymptotics and Statistical Analysis for Ruin Probabilities in Some Dependent Risk Models, 科学出版社,北京.

2.      杨洋,王开永,2013. 保险风险管理中的破产渐近分析, 科学出版社,北京.